# SDR YENA2023072700874

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 7,764 hours, 1,472 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#287, BOS-LAX. (ETOPS) ECAM INDICATES ATC TRANSFER FAULT. ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) .  PER TSM 28-28-00 TESTED ACT MAN TXFR. TEST OK. MX-4 UPDATED. PLACARD REMOVED.
